MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER50D; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER50D; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 702-04-50D
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 08/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
This pi is for the revision of the primary stryker implants on (b)(6) 2019.Patient had a competitor nail in her left femur which was revised to a stryker total hip with robot navigation on (b)(6) 2019.On (b)(6) 2019, it was discovered that the patient's acetabulum had fractured at the posterior wall and posterior column.On 14/august/2019, the surgeon revised the shell, 36d 0° poly liner, and biolox 36 +0 head to a new shell with an adm/ mdm liner construct and another femoral head.Rep confirmed there are no allegations against the liner or femoral head.The restoration modular 23 +0 body had been removed to access the patient's acetabulum, and re-implanted.Possible cause or time of fracture are unknown (or whether it was pre- or post- mako procedure), but during the implantation 12/august/2019, the surgeon reported that the shell felt "incredibly stable" and saw no need to implant supplemental screws.
 
Additional Manufacturer Narrative
Corrected data: it was discovered that the selection for b2 was inadvertently missed during the submission of the initial report.B2 has been updated with the appropriate information.Device not returned.
 
Event or Problem Description
This pi is for the revision of the primary stryker implants on (b)(6) 2019.Patient had a competitor nail in her left femur which was revised to a stryker total hip with robot navigation on (b)(6) 2019.On (b)(6) 2019, it was discovered that the patient's acetabulum had fractured at the posterior wall and posterior column.On (b)(6) 2019, the surgeon revised the shell, 36d 0° poly liner, and biolox 36 +0 head to a new shell with an adm/ mdm liner construct and another femoral head.Rep confirmed there are no allegations against the liner or femoral head.The restoration modular 23 +0 body had been removed to access the patient's acetabulum, and re-implanted.Possible cause or time of fracture are unknown (or whether it was pre- or post- mako procedure), but during the implantation (b)(6) 2019, the surgeon reported that the shell felt "incredibly stable" and saw no need to implant supplemental screws.

Brand Name
TRIDENTII TRITANIUM CLUSTER50D
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8980909
Report Number0002249697-2019-03153
Device Sequence Number365147
Product Code LPH
UDI-Device Identifier07613327344103
UDI-Public07613327344103
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K171768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number702-04-50D
Device Catalogue Number702-04-50D
Device Lot Number71220301A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2019
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date11/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR